I also have a really hard time tolerating meds. One thing that my docs do for me is start me on a ridiculously low dose of whatever I’m taking, and then gradually increase my dose over time. This often entails taking a liquid form of a medication or cutting a pill in half.
I do take Wellbutrin for fatigue (it is supposed to give a burst of energy, I really can’t tell because there has been too much going on). Anyway, I take the standard release form, and cut a 75 mg tablet in half and take one half each morning for “afternoon energy.” Even though I take this low, low dose, I still had an adjustment period where I felt extra dizzy, spacey, and a bit nauseated. These side effects were at tolerable levels, and did pass in…about a week?
Anyway, I don’t know whether you can take a lower dose to start with and taper up or not, because your situation is different, but I wanted to share my experience with you. As for its effectiveness for depression…I honestly don’t know, but hopefully someone else can come along and answer that one. Good luck, and I really really hope that you are able to tolerate this one! I know how frustrating it is to be mired down in all those side effects. Please do let us know how this turns out.
I also wanted to add: I've found taking my pill with food helps with the nausea.
Post Edited (Sunnycitrus) : 7/17/2007 2:33:19 PM (GMT-6)